# SDR AALA20000277

- Difficulty date: February 10, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N334AA
- Make and model: Boeing 767223
- Aircraft serial: 22332
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 36b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURNG OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTING AT SEAT 36B INOPERATIVE.  REPAIRED BROKEN WIRE AT SEAT 36B.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
